gynecologist-icon
Pregnant and on lithium
Hello i'm having pregnancy symptoms even though i may have only conceived a week ago. It is too early to take a test, so i will have to wait to find out for sure. In the mean time I am taking anti depressants, and mood stabilizers. The medication I am most concerned about it Lithium, because my psychiatrist said make sure not to become pregnant on this medication. Should i stop taking it, it don't want it to harm my baby if I am pregnant.
48 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Hello there.  I can understand your concern.  First of all, you are just 17. Secondly there is no surety if you are even pregnant. Have you missed your periods? What was the LMP? Take a urine pregnancy test.  Then decide. I wouldn't advise you to stop medications. Consult a gynaecologist in person for further evaluation and management.  Best regards. Dr. Anil kumar jain. Bangalore.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

Side effect of lithium
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.